MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOLUTION AIMING DEVICE HOLDER; IMPACTOR

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOLUTION AIMING DEVICE HOLDER; IMPACTOR
Catalog Number 03.835.004
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, that the loan set jams.There was no patient consequence.This report involves one (1) synfix® evolution aiming device holder.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 03.835.004, lot: 27p3619, manufacturing site: hägendorf, release to warehouse date: november 22, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the device was returned in assembled condition.In general, the device is in a good condition, there are no visible damages, just some slight wear marks for example at the sliding surface at the forefront of the inner sleeve in the area of the balls.The device is slightly rough-running.All features related to the reported complaint condition were reviewed and no other issues were identified.Functional testing: the device was not jammed when received, it was slightly rough-running but functional.It was possible to disassemble the device by hand as required during the evaluation.Afterwards, the device was lubricated as required in dai (disassembling and assembling instruction) and assembled again.After that, the outer sleeve was movable as required and the spring did push it back in position as required.Also, disassembling and assembling was possible without any issues.Document/specification review: - the manufacturing review shows that the production procedure was according to the specifications and there were no issues that would contribute to this complaint condition.As indicated in the manufacturing documents, the device was inspected to 100% before the part left manufacturing site.- dai (disassembling and assembling instruction) investigation summary: it was not possible to replicate the complained jamming and the device was functional during the performed function test, therefore this complaint is rated as unconfirmed.In general, the importance of lubrication as defined in the dai of this instrument can be pointed out.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX EVOLUTION AIMING DEVICE HOLDER
Common Device Name
IMPACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10567033
Report Number8030965-2020-07289
Device Sequence Number2705251
Product Code HWA
UDI-Device Identifier07611819677043
UDI-Public(01)07611819677043
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.835.004
Device Lot Number27P3619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFIX EVOLUTION AIMING DEVICE HOLDER